The number of t-wise balanced designs

Charles J. Colbourn, Dean G. Hoffman, Kevin T. Phelps, Vojtěch Rödl, Peter M. Winkler

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


We prove that the number of t-wise balanced designs of order n is asymptotically {Mathematical expression}, provided that blocks of size t are permitted. In the process, we prove that the number of t-profiles (multisets of block sizes) is bounded below by {Mathematical expression} and above by {Mathematical expression} for constants c2>c1>0.

Original languageEnglish (US)
Pages (from-to)207-218
Number of pages12
Issue number3
StatePublished - Sep 1 1991
Externally publishedYes


  • AMS subject classification (1980): 05B30, 05B05

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Computational Mathematics


Dive into the research topics of 'The number of t-wise balanced designs'. Together they form a unique fingerprint.

Cite this